Home / Journals / Mathematics & Statistics / American Journal of Data Mining and Knowledge Discovery
ISSN Print: 2578-7810
Frequency: Semiyearly
ISSN Online: 2578-7837
Recommend to Library
Aranuwa Felix Ola
Pages: 27-36   Published Online: Oct. 17, 2020
PDF (631KB)    
Hyunseo Lee, Ian Paik Choe, Jioh In, Han Sol Kim
Pages: 20-26   Published Online: Sep. 19, 2020
PDF (629KB)    
Terungwa Simon Yange, Charity Ojochogwu Egbunu, Oluoha Onyekwere, Kater Amos Foga
Pages: 11-19   Published Online: Jul. 6, 2020
PDF (1365KB)    
Ajwang Stephen Oloo
Pages: 1-10   Published Online: Feb. 19, 2020
PDF (706KB)    
Nafise Masomi, Elham Ghanbari, Mohammad Taghi Adl
Pages: 57-62   Published Online: Oct. 23, 2019
PDF (530KB)    
Hui-Hsin Huang
Pages: 53-56   Published Online: Jun. 24, 2019
PDF (367KB)    
Bezon Kumar
Pages: 46-52   Published Online: Jun. 24, 2019
PDF (324KB)    
Gholamreza Soleimany, Masoud Abessi
Pages: 32-45   Published Online: Jun. 20, 2019
PDF (634KB)    
Editorial Board
Pankaj Kumar Department of Computer Science and Engineering, Shri Ramswaroop Memorial Group of Professional Colleges
Lucknow, Uttar Pradesh, India
Peer Reviewers
Leonardo Gutiérrez-Gómez
Trusted Service Systems, Luxembourg Institute of Science and Technology
Esch sur Alzette, Luxembourg
Haifang Li
Instituation of Automation, Chinese Academy of Sciences
Beijing, China
Yajun Lu
Department of Analytics and Operations Management, Bucknell University
Lewisburg, USA
Shaohua Teng
School of Computer Science and Technology, Guangdong University of Technology
Guangzhou, Guangdong, China
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186